# SDR UIEA2021092002057

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B139236
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW UPPER WING SURFACE WS 411 UPPER CHORD FOUND CORROSION.( RHW UPPER WING WS 411 UPPER CHORD P/N : 65B13923-6 FABRICATED IAW DWG 65B13923 PL AND SHEET 2 AND RI-57-00-14988 REV A REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02. )
